Login

 


WSEAS Transactions on Mathematics


Print ISSN: 1109-2769
E-ISSN: 2224-2880

Volume 18, 2019

Notice: As of 2014 and for the forthcoming years, the publication frequency/periodicity of WSEAS Journals is adapted to the 'continuously updated' model. What this means is that instead of being separated into issues, new papers will be added on a continuous basis, allowing a more regular flow and shorter publication times. The papers will appear in reverse order, therefore the most recent one will be on top.


Volume 18, 2019


An Unusual Application of Cramer-Rao Inequality to Prove the Attainable Lower Bound for a Ratio of Complicated Gamma Functions

Nitis Mukhopadhyay, Srawan Bishnoi

 

PDF 

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #55, pp. 439-445


Bayesian Variable Selection for Poisson Regression with Spatially Varying Coefficients

Jinjian Mu, Guanyu Hu, Lynn Kuo

 

PDF 

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #54, pp. 435-438


Revisiting Estimation of Finite Population Size

Nitis Mukhopadhyay, Debanjan Bhattacharjee

 

PDF 

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #53, pp. 432-434


Wright-type Generalized Coherent States

Roberto Garra, Filippo Giraldi, Francesco Mainardi

 

PDF 

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #52, pp. 428-431


On Dual of the Split-off Matroids

Vahid Ghorbani, Ghodratollah Azadi, Habib azanchiler

 

PDF      (This paper belongs to the Special Issue "Pure Mathematics") 

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #51, pp. 423-427


Elliptic Curve on a Family of Finite Ring

Mohammed Sahmoudi, Abdelhakim Chillali

 

PDF 

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #50, pp. 415-422


A Class of Purely Sequential Minimum Risk Point Estimation Methodologies with Second-Order Properties

Jun Hu, Nitis Mukhopadhyay

 

PDF 

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #49, pp. 407-414


The Variance Theorem for Finite Boundaries Theory and Application

Joerg Volkmann, Norbert Suedland, Nail Migranov

 

PDF     

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #48, pp. 394-406


Some Notes on the Wright Functions in Probability Theory

Armando Consiglio, Yuri Luchko, Francesco Mainardi

 

PDF     

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #47, pp. 389-393


Products of Volterra-type operators and composition operators from analytic Morrey spaces into Zygmund spaces

Shanli Ye

 

PDF      (This paper belongs to the Special Issue "Pure Mathematics")

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #46, pp. 379-388


Self-Organization of Two-Contours Dynamical System with Common Node and Cross Movement

Alexander Tatashev, Marina Yashina

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #45, pp. 373-378


An Implicit Algorithm with Fast Convergence for Evolution of a Preexisting-Closed Plane-Strain Hydraulic Fracture

Kairui Li, N. N. Smirnov, Chengzhi Qi, A. B. Kiselev, Mingyang Wang

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #44, pp. 359-372


Optimal Control Model of Verticillium lecanii Application in the Spread of Yellow Red Chili Virus

R. Amelia, N. Anggriani, A. K. Supriatna

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #43, pp. 351-358


A Model for Generating Intravalues of Time Series

Apostolos Leros, Athina Bougioukou, Theodoros Maris

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #42, pp. 339-350


Multivariate Recursive Residuals Partial Sums Processes and Its Application in Model Check for Multiresponse Regression

Wayan Somayasa

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #41, pp. 326-338


The Design of Continuous Sampling Plan G-TF-CSP

Pannarat Guayjarernpanishk

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #40, pp. 319-325


Multivariate Spatial Autoregressive Three-Stage Least Squares Fixed Effect Panel Simultaneous Models and Estimation of their Parameters

Timbang Sirait

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #39, pp. 307-318


Completeness of Inference Rules for New Vague Multivalued Dependencies

Dzenan Gusic

 

PDF      (This paper belongs to the Special Issue "Pure Mathematics")

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #38, pp. 295-306


Vague Functional Dependencies and Resolution Principle

Dzenan Gusic

 

PDF      (This paper belongs to the Special Issue "Pure Mathematics")

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #37, pp. 288-294


Art Motif Similarity Measure Analysis: Fertile Crescent, Old European, Scythian and Hungarian Elements in Minoan Culture

Peter Z. Revesz

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #36, pp. 264-287


Vague Multivalued Dependencies and Resolution Principle

Dzenan Gusic

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #35, pp. 257-263


Natural Decomposition Method for Analytical Solutions of Linear and Nonlinear Newell-Whitehead-Segel Model

S. O. Edeki, A. Abolarinwa, P. O. Ogunniyi

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #34, pp. 250-256


Parallelization of Spline-Wavelet Decomposition

Yuri K.Dem’yanovich

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #33, pp. 241-249


A Linear Algorithm for Connected Domination in Partial k-Trees

Radosław Ziemann

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #32, pp. 237-240


The Number of Solutions to the Boundary Value Problem for the Second Order Differential Equation with Cubic Nonlinearity

Anita Kirichuka

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #31, pp. 230-236


Common Fixed Point Theorems for Kannan - Type Multiplicative Contractive Maps in Fuzzy G-partial Metric Spaces

Kanayo Stella Eke, Bijan Davvaz, Jimevwo Godwin Oghonyon

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #30, pp. 223-229


On the Length Spectrum for Compact, Odd-dimensional, Real Hyperbolic Spaces

Dzenan Gusic

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #29, pp. 211-222


Augmented Reality Indoor Environment Detection: Proof-of-Concept

Ricardo J. M. Veiga, João A. R. Pereira, João D. P. Sardo, Roman Bajireanu, Pedro J. S. Cardoso, João M. F. Rodrigues

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #28, pp. 203-210


On the Linear Complexity of Binary Sequences Derived from Generalized Cyclotomic Classes Modulo (2^n)(p^m)

Vladimir Edemskiy, Chenhuang Wu

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #27, pp. 197-202


On the Logarithmic Prime Geodesic Theorem

Dzenan Gusic

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #26, pp. 185-196


On the Logarithmic Derivative of Zeta Functions for Compact, Odd-dimensional Hyperbolic Spaces

Dzenan Gusic

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #25, pp. 176-184


Robust Copula Dependence for Multivariate and Conditional Dependence with Applications

Yi Li, A. Adam Ding

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #24, pp. 168-175


Iterative Methods for the Solutions of a Predator-Prey Model

T. A. Anake, O. J. Adeleke, S. O. Edeki, J. I. Ejiogu

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #23, pp. 161-167


Interval Estimation using Integro-Differential Splines of the Third Order of Approximation

I. G. Burova, E. F. Muzafarova

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #22, pp. 153-160


Locating Laser Sensors for Projector Touch Screens using Trigonometric Methods

Sang-Young Cho

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #21, pp. 147-152


A Strengthened Model for the Web Search Optimization Problem

Graca Marques Goncalves, Lidia Lampreia Lourenco

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #20, pp. 143-146


Mathematical Uncertainty Cost Functions for Controllable Photo-Voltaic Generators Considering Uniform Distributions

Julio Andre Bernal-Rubiano, Jorge Enrique Neira Garcia, Sergio Raul Rivera Rodriguez

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #19, pp. 137-142


On Splines’ Smoothness

Yu. K. Dem’yanovich, I. D. Miroshnichenko, E. F. Musafarova

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #18, pp. 129-136


InterCriteria Analysis of Control Parameters Relations in Artificial Bee Colony Algorithm

Maria Angelova

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #17, pp. 123-128


On Finite Order Nearness in Soft Set Theory

Rashmi Singh, Anuj Kumar Umrao

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #16, pp. 118-122


On Properties of Differential Rings

Michael Gr. Voskoglou

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #15, pp. 112-117


Generalized Trapezoidal Intuitionistic Fuzzy Number for Finding Radial Displacement of a Solid Disk

Manoj Sahni, Ritu Sahni, Rajkumar Verma, Ashnil Mandaliya, Dhairya Shah

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #14, pp. 105-111


Develop Mathematical Models to Control the Diffusion of Antibiotic Resistant Bacteria to Avoid a Serious Public Health Hazard

Khaled Zennir, Ali Allahem, Salah Boulaaras, Bahri Cherif

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #13, pp. 97-104


Solution of Algebraic and Transcendental Equations using Fuzzified He’s Iteration Formula in terms of Triangular Fuzzy Numbers

Dhairya Shah, Manoj Sahni, Ritu Sahni

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #12, pp. 91-96


Evaluation of Teachers’ Performance based on Students’ Feedback using Aggregator Operator

Manoj Sahni, Ashnil Mandaliya, Ritu Sahni

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #11, pp. 85-90


A New Formulation for Quasi-Newton Methods

Issam A. R. Moghrabi

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #10, pp. 79-84


Information Theoretical Measure for Career Determination

Ashnil Mandaliya, Manoj Sahni, Rajkumar Verma

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #9, pp. 73-78


Recursive Residuals Partial Sums Method for Testing Model Validity in Modelling of Spatial Data

Wayan Somayasa

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #8, pp. 62-72


Integrating the Gaussian through Differentiable Topological Manifolds

Jacob Manale

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #7, pp. 55-61


Smoothness and Embedding of Spaces in FEM

Yuri K. Dem’yanovich

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #6, pp. 46-54


Second Order Cauchy Euler Equation and its Application for Finding Radial Displacement of a Solid Disk using Generalized Trapezoidal Intuitionistic Fuzzy Number

Manoj Sahni, Ritu Sahni, Rajkumar Verma, Ashnil Mandaliya, Dhairya Shah

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #5, pp. 37-45


Behavior of Continuous Two-contours System

Alexander G. Tatashev, Marina V. Yashina

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #4, pp. 28-36


E-optimality Conditions for E-differentiable E-invex Multiobjective Programming Problems

Najeeb Abdulaleem

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #3, pp. 14-27


Comparison of Newton-Raphson and Kang’s Method with Newly Developed Fuzzified He’s Iterative Method for Solving Nonlinear Equations of One Variable

Dhairya Shah, Manoj Sahni, Ritu Sahni

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #2, pp. 6-13


Ruled Surfaces of Finite II-Type

Hassan Al-Zoubi, Amer Dababneh, Mutaz Al-Sabbagh

 

PDF

WSEAS Transactions on Mathematics, ISSN / E-ISSN: 1109-2769 / 2224-2880, Volume 18, 2019, Art. #1, pp. 1-5


Bulletin Board

Currently:

The editorial board is accepting papers.


WSEAS Main Site